Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Dynamically loaded rigid-plastic analysis under large deformation

Author: Yang Gao
Journal: Quart. Appl. Math. 48 (1990), 731-739
MSC: Primary 73G20; Secondary 73E20
DOI: https://doi.org/10.1090/qam/1079916
MathSciNet review: MR1079916
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Extended bounding theorems on maximum deformation and minimum response time are developed for dynamically loaded rigid-plastic structures in the range of large deformations. It is proved that the existence of bounds is directly related to a so-called complementary gap function and its directional-derivative.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73G20, 73E20

Retrieve articles in all journals with MSC: 73G20, 73E20

Additional Information

DOI: https://doi.org/10.1090/qam/1079916
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society